Addiction: Substance Abuse Community
narcotic withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

narcotic withdrawal

I have been prescribed Panlor SS tablets for the last 3 years. I get 120 a month, which I do take all. I have back issues and 20% nerve damage in my neck. The work I do entitles lifting elderly residents, and I do work 16 hour shifts. I dont take more then the recommended dose which is 4 tablets a day. Panlor SS is acetaminophen, caffeine and dihydrocodeine. This may sound bad, but somehow I am out of my script 5 days early. My doctor wont renew my script till the 13th, and Im trying to figure out what im going to do for pain. Im scared to go thru a withdrawal period these next few days, but more so, the pain Im going to occur. Ive tried to supplement using excedrin since it has similar "ingredients" ( acetaminophen and caffeine). This is the first day without taking my prescribed medicine. I dont have a headache, nausea but I do have pain.

Is there any suggestions for the withdrawal I may experience and the pain?

Thank you.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
Doesnt matter that the excedrin has the caffeine and acetaminophen.  It needs the narcotic (dihydrocodeine) or equivalent to keep you from getting sick.  I would try 800mg ibuprophen and...alternate heat and cold for the pain.   Good luck to you also....... dont know what the strength of Panlor is - - - -
Blank
Avatar_n_tn
The excederin seems to help, unless its a mind thing, which is quite possible. Ive been trying to read up on dihydrocodeine.. to find out really how habit forming it is. I really dont want to be on pain pills the rest of my life... I had been on vicodin for 4 years straight when the accident first happened, and realized I did indeed have a problem with the vicodin and told my doctor I knew I had a problem. So, he gave me the PanlorSS stating it was less habit forming. The Panlor Im on, doesnt have a strength to it. Although Ive read that they do make panlor with certain strengths. I guess its fair to say that Im dependent on it, or I wouldnt have even posted something, but this is the first Ive been out of my script and still honestly, dont know why. I actually have 4 pills left, but am hoping to break them in halves, in hopes I wont have too much of a withdrawal.

Thank you for responding.
Blank
Avatar_m_tn
The stuff in panlor is similar to codeine. Good news is that your doc isnt totally lame - - it is not as bad as the hydrocodone..But if you changed from the hydro you may have brought a little tolerance with you. The excedrin will help with the pain. And it may be the caffeine that also helps when you use those excedrin. Using the 1/2 pills is a good idea.  4 years can be a long time - - Seems like you are on the cusp as far as withdrawals go- - - Wish you all the best - -
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia